# SDR MASA200400484

- Difficulty date: August 29, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 6,139 hours, 5,532 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING TEST THE BAGGAGE SMOKE DETECTOR LIGHT WOULD NOT ILLUMINATE.  RESET SYSTEM AND THE SYSTEM TESTED WITH NO DEFECTS.
